# SDR 95ZZZX1587

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N969MC
- Make and model: Lear 35A
- Aircraft serial: 590
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 2307003328
- Condition: Chafed
- Location: Brake Press
- Part time: 5,106 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINES WERE CHAFING ON CLAMP ATTACHED TO GEAR DOOR ACTUATOR. LINE NEEDS SMALL BEND AT THIS AREA FOR PROPER CLEARANCE.  (LINES WERE .50 INCH TO .75 INCH CHAFED THROUGH WALL THICKNESS).  LINES LOCATED IN AT WHEELWELL.
